Dihydrotestosterone

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

Can high DHEA-S level in females cause facial hair?

Query: Hello doctor, My DHEA-S level is 482, which is quite high for a female. The test was done after more than 12 hours of fasting. Is it fine? The test was done as I have seven to eight thick facial hairs on my chin. About four years back, I visited a doctor for the same issue of facial hair. After c...  Read Full »


Dr. Shalini Patodiya

Dermatologist, Venereologist, Cosmetologist, Family Physician, Hair Transplant Surgeon

Answer: Hi, Welcome to icliniq.com. If your testosterone and dihydrotestosterone levels are normal, then this level is not of much significance. So, please send me your testosterone and DHT levels. Revert back with the details to a dermatologist online --> https://www.icliniq.com/ask-a-doctor-online/derm...  Read Full »

Can DHT be used for penile growth?

Query: Hello doctor, I am 18 years old. I did an 8-week cycle that ended 14 days ago. The cycle consisted of applying a topical DHT gel, exactly 100 mg of pure DHT per week (15 mg per day) for eight weeks. I did it because I read that DHT could improve my puberty and increase the size of the penis. Now I ...  Read Full »


Dr. Shaikh Sadaf

Diabetologist, Endocrinologist, Family Physician, General Practitioner

Answer: Hello, Welcome to icliniq.com. I just read your query and from what you have mentioned, it appears that you have tried to apply DHT (dihydrotestosterone) to increase penile size.I would recommend that you know what you are doing before you try to use it again. Use of testosterone can cause seriou...  Read Full »

Is my DHT level causing mild hair fall and flaky scalp?

Query: Hi doctor, I am 19 years old. For the past three months, I have mild hair fall. I lose around 2 to 10 hair after every shower. I have never had hair fall in the past. I also did a background check with my family history; none had any baldness even in the 70s. I fear this would be the result of mas...  Read Full »


Dr. Shalini Patodiya

Dermatologist, Venereologist, Cosmetologist, Family Physician, Hair Transplant Surgeon

Answer: Hello, Welcome to icliniq.com. Flaky scalp not responding to Noskurf (combination of Climbazole, Piroctone Olamine, Aminodermine, and almond oil) lotion may be scalp psoriasis and need steroid plus Salicylic acid 6 % combination lotion. The pain is due to hair root inflammation, which is commonly...  Read Full »

Is there any correlation between my blood report and hair loss?

Query: Hi doctor, I have substantial focal hair loss. Three blood tests have been taken, and the results are high in SHBG, but normal levels of testosterone. I am not on the contraceptive pill or any other medicine aside from DHEA, which was recently prescribed. DHEA low and proteins are also low. Is there...  Read Full »


Dr. Sadaf Mustafa

General Medicine Physician, Internal Medicine Physician

Answer: Hello, Welcome to icliniq.com. Do you have normal DHT (dihydrotestosterone) and estrogen levels? I am asking this since you have elevated SBG (sex hormone-binding globulin). You can have hair loss with excess DHT or estrogen. Revert with the details to an internal medicine physician online --> h...  Read Full »

Can you help in improving my husband's unknown allergy and sexual incompetence?

Query: Hello doctor, My husband is suffering from unknown allergy for the last 2 years. He has consulted many doctors and has done many tests, but no positive result yet. He takes Allegra or Montec every day; else he gets rashes all over the body. He is also having filaria for over 5 years and takes medic...  Read Full »


Dr. Shalini Patodiya

Dermatologist, Venereologist, Cosmetologist, Family Physician, Hair Transplant Surgeon

Answer: Hi, Welcome to icliniq.com. By allergy, if you mean red raised rashes, then that is known as urticaria. So, that means he is suffering from chronic urticaria and impotency. There can be many causes including thyroid, which can cause both the above issue. Also, rarely Allegra - Fexofenadine can cause...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.